# SDR EPUA20120112002

- Difficulty date: December 7, 2011
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N861FT
- Make and model: Reims F406
- Aircraft serial: F4060034
- Aircraft time: 13,170 hours, 17,052 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN6006
- Condition: Faulty
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

GREEN LIGHT-GEAR DOWN LIGHT ON NOSE WHEEL DOES NOT TURN ON, MX REPLACED 602EN600-6 SWITCH FOR THE NOSE GEAR DOWN LOCK OVER CENTER INDICATOR SYS.
